IJPAM: Volume 72, No. 4 (2011)
OF NONLINEAR DELAY DIFFERENTIAL EQUATIONS
OF SECOND ORDER WITH IMPULSE EFFECT
Department of Mathematics
Technical University of Sliven
8800, Sliven, BULGARIA
Abstract. Necessary and sufficient conditions are found for oscillation of all solutions of a class of nonlinear delay differential equations of second order with impulse effects at fixed moments.
Received: March 12, 2011
AMS Subject Classification: 34A37, 34K11, 34K45
Key Words and Phrases: oscillation of the solutions, delay differential equations, impulse effect
Download paper from here.
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395